Estimation of the remainders of asymptotic expansions of solutions of higher-order equations
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 7 (1990), pp. 65-68
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1990_7_a10,
author = {G. Yu. Tamanyan},
title = {Estimation of the remainders of asymptotic expansions of solutions of higher-order equations},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {65--68},
year = {1990},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1990_7_a10/}
}
G. Yu. Tamanyan. Estimation of the remainders of asymptotic expansions of solutions of higher-order equations. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 7 (1990), pp. 65-68. http://geodesic.mathdoc.fr/item/IVM_1990_7_a10/